# SDR WX0A2023111531891

- Difficulty date: November 1, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 46,245 hours, 38,138 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

(MAJOR REPAIR) DURING COMPLETION OF EO E5540-0010 (IMPROVED RUDDER HINGE LINE BEARING) HINGE ARMS NO.03 FOUND OUT OF LIMITS DUE TO HOLES DIMENSIONS / VERTICAL HINGE ARM #3 REPLACED PER AIRBUS DOSSIER #81304706 AND COMPLY WITH TD/81304706/008/2023#A SRM 55-36-42-300-003 REV.147 AND ALLEGIANT ERO R5536-0034 REV. 00. REPAIR CATEGORY A PER RDAF 81304706/004/2023#A. SEE EO E5540-0010 FOR FITTING ASSEMBLY FORK END #3 INSTALLATION. NO FURTHER INSPECTION REQUIRED. "
